On some inequalities of the Grüss-Barnes and Borell type
1994 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 187, no 1, 306-323 p.Article in journal (Refereed) Published
Some new generalizations of the Grüss-Barnes and Borell inequalities are proved. A new proof, using the classical Chebyshev inequality, for the case of two functions is presented and applied. A crucial inequality for $n$ functions by C. Borell \ref[J. Math. Anal. Appl. 41 (1973), 300--312; MR0315073 (47 \#3622)] is also discussed. Some recent results are sharpened and complemented. Interpolated or weighted versions of some of the inequalities are pointed out.
Place, publisher, year, edition, pages
1994. Vol. 187, no 1, 306-323 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-11295Local ID: a3c07d80-b78b-11db-abff-000ea68e967bOAI: oai:DiVA.org:ltu-11295DiVA: diva2:984245
Godkänd; 1994; 20070208 (kani)2016-09-292016-09-29Bibliographically approved